Volume 65, Issue 2 (2021)

Articles

S. Bedrouni, D. Marín
Convex foliations of degree 5 on the complex projective plane
pp. 409 - 429 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522101

R. Flores, J. L. Rodríguez
Generators and closed classes of groups
pp. 431 - 457 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522102

A. Bandini, E. Coscelli
Stickelberger series and Main Conjecture for function fields
pp. 459 - 498 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522103

F. Cedó, E. Jespers, C. Verwimp
Structure monoids of set-theoretic solutions of the Yang-Baxter equation
pp. 499 - 528 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522104

J. Martín-Morales, W. Veys, L. Vos
The monodromy conjecture for a space monomial curve with a plane semigroup
pp. 529 - 597 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522105

B. A. F. Wehrfritz
On groups of finite rank
pp. 599 - 613 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522106

A. Cañas, V. Muñoz, J. Rojo, A. Viruel
A K-contact simply connected 5-manifold with no semi-regular Sasakian structure
pp. 615 - 651 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522107

A. Besteiro, D. Rial
Global existence for vector valued fractional reaction-diffusion equations
pp. 653 - 680 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522108

F. El Chami, N. Ginoux, G. Habib
New eigenvalue estimates involving Bessel functions
pp. 681 - 726 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522109

A. Jiménez-Vargas, F. Sady
Algebraic reflexivity of diameter-preserving linear bijections between $C(X)$-spaces
pp. 727 - 746 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522110

T. Gateva-Ivanova
A combinatorial approach to noninvolutive set-theoretic solutions of the Yang-Baxter equation
pp. 747 - 808 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522111

J. Burillo, B. Nucinkis, L. Reeves
An irrational-slope Thompson’s group
pp. 809 - 839 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522112

L. Cladek, P. Durcik, B. Krause, J. Madrid
Directional maximal function along the primes
pp. 841 - 858 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522113

X. Bardina, C. Rovira
On the strong convergence of multiple ordinary integrals to multiple Stratonovich integrals
pp. 859 - 876 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6522114

Additional

Memorial for Carles Perelló
Article ]